Has anyone experienced meanness and unhappiness with Arimidex?
- 287 views
- 8 times supported
- 33 comments
i have been in Arimidex for 3 weeks. After my lumpectomy an radiation. Has anyone experienced meanness. I am a happy person but lately I am a super B
All commentsGo to the last comment
@bspires how is the mediation working for you? Can you notice a difference in the last three days?
@Puggies stay strong! I know what you mean!
So far, I do not feel a difference. Just scared that anytime a side effect could crop up.
I was so miserable I had to stop taking it. Extremely depressed, cognitive thinking was very bad, leg pain. Hot flashes, neuropathy and dizziness. I’m looking for a natural alternative. I’m scared
@Puggies I did
@Mimasw I took it for one and half month and had to get off of it.. I had bad hot flashes ,mood swings, and then depression..it was just awful..wish I had never taken it...I have been off of it for about 2 months and still don't feel like myself...wish I had read the side effects first...
I feel like some of you, feeling sad a lot, and depressed from the surgery and maybe it is the medication, or it is contributing to my overall feeling of feeling like life isn't worth living, what is it all for anyway? I feel my hands are stiffer and hurting more than before I started the medication. I have some lymphedema, and have seen a lymphedema OT a few times and will be going back again probably this upcoming week. Surgeon says it is normal to still have some pain, nerve pain and it hurts by my incision, she said it was scar tissue. Can anything be done for scar tissue? can they take some of it out, or inject something to make it not be so sore or tight? I hate all that I am experiencing, it is like my body is not my body anymore. What can we do to feel somewhat "normal" again?
Also, the oncologist wants me to get the prolia shot because I have osteoporosis and I could have a bone fracture being on the armimidex (generic form I take), and I go back to him in March, I am scared to take the shot. Heard terrible things about the shot too, besides the side effects of the medication.
Have any of you had pain and hardness and sore to touch by the incision? The surgeon said it is scar tissue, I had no idea I would feel this way. I still hurt when I touch my chest, and it is tender, feels like I am touching my bone, like there is not much flesh there anymore, and I am always thinking could it be sore because there is more cancer there and they didn't get it all? Is this normal to feel this way? Any comments or suggestions what you have experienced would be helpful, so I don't feel strange or thinking I'm freaking out about this. How does life go on after such a drastic invasive surgery?
I have a knot by my incision and soreness..Surgeron said not to worry...it is normal to feel and think all kinds of things when there is the kind of fear we face with cancer. I am going through that too on top of the medicince that caused anxiety and depression.....Sending prayers...
Give your opinion
Members are also commenting on...
Articles to discover...
10/03/2019 | Testimonial
07/12/2019 | Nutrition
06/25/2019 | Advice
01/08/2019 | Nutrition
09/06/2018 | Advice
02/04/2019 | News
10/25/2018 | Testimonial
Medication fact sheets - patient opinions...
You wish to be notified of new comments
You have been subscribed